# SDR SWIA201844400

- Difficulty date: February 1, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Condition: Gouged
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVONICS DOOR FWD FITTING ON BS 364, RT AND LT SIDE ARE GOUGED AND SCRATCHED.  REPAIRED THE AVIONICS DOOR FWD FITTING IAW SRM.
